# SDR QXEA0101247

- Difficulty date: July 7, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-RIGHT HAND SIDE AFT FUSELAGE HAS AN OUTWARD DENT AT FRAME 21805. REPAIRED IAW FOKKER SRM 53-02-02.
